Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi I had a medical abortion October 16th 2018 here

Hi I had a medical abortion October 16th 2018 here it is today and I am soiling pads clothes heavy blood clots every 15-30 minutes I’m having hot flashes and body aches could some one please tell me what’s going on the bleeding is heavy bleeding down my legs after the pads are soiled
Sun, 4 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, My last period was on August 21 2017. As i have one year old child, i have not prepared for next one very soon. So i took mifepristone on 28th September and presta kind on 29th September. But no bleeding occurs. After one week I checked urine test it shows positive. I consulted with doc and had mifepristone on 7th October and misoprostol through vaginally on 9th October. Again there is no sign of bleeding. I took ultrasound scan the next day. Report says there is no product at all. No sign of pregnancy. Then I got confused doc ask me to wait for one more week for getting periods. Still I don t get my periods. I do not know where the mistake happens. Is this tablet may cause any problem in future pregnancy. What I have to do now..

doctor1 MD

Hi, My last period was on August 21 2017. As i have one year old child, i have not prepared for next one very soon. So i took mifepristone on 28th September and presta kind on 29th September. But no bleeding occurs. After one week I checked urine test it shows positive. I consulted with doc and had mifepristone on 7th October and misoprostol through vaginally on 9th October. Again there is no sign of bleeding. I took ultrasound scan the next day. Report says there is no product at all. No sign of pregnancy. Then I got confused doc ask me to wait for one more week for getting periods. Still I don t get my periods. I do not know where the mistake happens. Is this tablet may cause any problem in future pregnancy. What I have to do now..

doctor1 MD

Hi, My last period was on August 21 2017. As i have one year old child, i have not prepared for next one very soon. So i took mifepristone on 28th September and presta kind on 29th September. But no bleeding occurs. After one week I checked urine test it shows positive. I consulted with doc and had mifepristone on 7th October and misoprostol through vaginally on 9th October. Again there is no sign of bleeding. I took ultrasound scan the next day. Report says there is no product at all. No sign of pregnancy. Then I got confused doc ask me to wait for one more week for getting periods. Still I don t get my periods. I do not know where the mistake happens. Is this tablet may cause any problem in future pregnancy. What I have to do now..

Loading Online Doctors....